Urine Mixed With Blood During Typhus?
Hello, I have a fever since March 4. Then, on March 9 I was declared typhus. After I was hospitalized, every urination, my urine mixed with blood, but not too thick. In addition, in the period as of March 8 up to now I am also in my last menstrual period (no blood stains). I want to ask, is that normal for typhus patients or drug reactions? thank you
Thank you for the question.
Typhus occurs due to the entry of Salmonella typhi bacteria into the digestive tract. This disease can indeed make sufferers fever. Not only that, typhus can also trigger nausea, vomiting, bowel disorders, weakness, fatigue, skin rashes, headaches, dizziness, and many other complaints.
Typhus alone should not necessarily make your urine mixed with blood. More likely, your urine mixed with blood occurs because your urine mixes with menstrual blood. Other factors, such as infection or kidney stones, bladder stones, urinary tract infections, bladder cancer, side effects of drugs, bleeding disorders, excessive exercise, and so on can also trigger bloody urine.
To be clear, try to consult directly with your doctor or internist who treats you, yes. Maybe, the doctor will recommend that you undergo a urine test or other investigations to determine the appropriate treatment. In the meantime, so that your complaints no longer recur, you try to multiply drink first, do not like to hold back urination, improve the cleanliness of your intimate organs, and do not carelessly take medication unless prescribed by your doctor.
Hope this helps ...